# SDR ASAA1159559

- Difficulty date: April 27, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 17,149 hours, 5,405 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 9432
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 17,150 hours, 5,407 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH ISOLATION VALVE CLOSED AND NR 1 BLEED OFF LEFT DUCT PRESSURE DROPS TO 15 PSI THEN CLIMBS UP TO 19 PSI ETOPS FLT CHECKLIST 9A (8) A.  ON GROUND WITH ENGINE NR 2 SHUT DOWN APU BLEED OFF L DUCT PRESSURE STARTS AT 0 AND CLIMBS TO 9 PSI.  REPLACED NR 1 ENG PRSOV AND APU BLEED VALVE IAW B737NG AMM 36 11 04 400 801 AND AMM 49 52 11 400 801.  LEAK AND OPS CHECKED GOOD.
